Anxiety/panic attacks on Test-E

  1. New Member
    aronaronaron's Avatar
    Join Date
    May 2010
    Posts
    31
    Rep Power
    69
    Level
    5
    Lv. Percent
    51.46%

    Anxiety/panic attacks on Test-E


    Hi im Aron,

    Right the problem is.....i had my first Test-E jab (450 mg) on sunday night and since then i have had two small anxiety/panic attacks and have generally being feeling quite down and depressed since monday.

    I was expecting the opposite to be honest ( loving life, high libido etc).......What do you guys think the problem is ???

    Should i lower the dose and see how i feel and if i then feel ok gradually raise the dose ???


    Just stop taking it ???

    Or is the anything i can take to help with this ???


    Thanks for taking the time to read this guys.



    Aron

  2. Banned
    boricuarage's Avatar
    Stats
    5'5"  175 lbs.
    Join Date
    May 2010
    Age
    34
    Posts
    595
    Rep Power
    0
    Level
    20
    Lv. Percent
    84.33%

    450mg???
    u kidding right? and this your first time in AAS or test E?
  3. New Member
    aronaronaron's Avatar
    Join Date
    May 2010
    Posts
    31
    Rep Power
    69
    Level
    5
    Lv. Percent
    51.46%

    No unfortuantely im not kidding bro.

    do you think i should try 150mg and see how i feel on that ?
    •   
       

  4. Board Moderator
    Never enough
    EasyEJL's Avatar
    Stats
    5'10"  205 lbs.
    Join Date
    Jun 2007
    Age
    46
    Posts
    31,842
    Rep Power
    768803
    Level
    95
    Lv. Percent
    23.13%
    Achievements Activity VeteranActivity RoyaltyActivity ProActivity AuthorityPosting ProPosting AuthorityPosting Veteran

    Its probably not the test honestly.
    This space for rent

    Phenadrol Log http://anabolicminds.com/forum/suppl...-hell-did.html - AMAZING fat loss results so far
  5. Elite Member
    GeekPoop's Avatar
    Stats
    6'0"  232 lbs.
    Join Date
    Feb 2009
    Age
    27
    Posts
    5,263
    Rep Power
    234819
    Level
    51
    Lv. Percent
    92.13%
    Achievements Activity ProPosting ProPosting Authority

    i dont even think it would be effecting you for 4+ weeks let alone the next day
    Serious Nutrition Solutions
  6. New Member
    RAZORBACK09's Avatar
    Join Date
    Nov 2009
    Posts
    377
    Rep Power
    0
    Level
    20
    Lv. Percent
    57.16%

    One shot of test isn't going to kick in that fast and 450mg of test is a ton. Judging by your writing this is your first time, you should be doing around 500mg a week.
  7. Banned
    boricuarage's Avatar
    Stats
    5'5"  175 lbs.
    Join Date
    May 2010
    Age
    34
    Posts
    595
    Rep Power
    0
    Level
    20
    Lv. Percent
    84.33%

    Quote Originally Posted by aronaronaron View Post
    No unfortuantely im not kidding bro.

    do you think i should try 150mg and see how i feel on that ?
    just like the other fellas say.. do 500 mg a week split to 250mg dose...
    example inject monday and then thursday...

    I do not think it was the test, maybe the thought of you injecting yourself made you panic or you may have hit a vein...

    I did this once on my quad turned white and puked.... but it goes away..
    just mental bro.... u be ok!!!
    relax and breath..

    what gauge you are using?
  8. Advanced Member
    CCV3's Avatar
    Stats
    5'9"  200 lbs.
    Join Date
    Dec 2009
    Posts
    554
    Rep Power
    345
    Level
    19
    Lv. Percent
    16.71%

    It hasn't even kicked it yet.
    Not the test, and more than likely a placebo effect.

    450mg is a lot though. Drop it to 300mg.
  9. New Member
    GnastyMcNasty's Avatar
    Stats
    6'0"  230 lbs.
    Join Date
    Aug 2009
    Posts
    399
    Rep Power
    262
    Level
    16
    Lv. Percent
    73.35%

    It could be estrogen-related. I'm doing 150 of prop eod and I started getting depressed and lethargic. no panic attacks really but just felt like ****. as soon as i started taking arimidex .5 mg eod the symptoms disappeared. now im back to feeling great

    if u dont have an AI already u need to get one if ur running test
  

  
 

Similar Forum Threads

  1. Any1 get panic attacks from testosterone?
    By ItsHectic in forum Anabolics
    Replies: 6
    Last Post: 04-02-2012, 12:13 AM
  2. HCG& Panic Attacks
    By dead800 in forum Male Anti-Aging Medicine
    Replies: 12
    Last Post: 01-31-2011, 12:51 PM
  3. Anxiety/Panic Attacks on Test-E
    By aronaronaron in forum Male Anti-Aging Medicine
    Replies: 22
    Last Post: 10-03-2010, 09:27 AM
  4. HELP!!! Test e first cycle panic attacks anxiety
    By meridian in forum Anabolics
    Replies: 13
    Last Post: 06-23-2008, 11:19 PM
  5. Prengyl HCG panic attacks and E2
    By ItsHectic in forum Male Anti-Aging Medicine
    Replies: 0
    Last Post: 03-26-2008, 04:36 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in